# SDR 9617045530

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 727251
- Aircraft serial: 23845
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS BETWEEN ROWS 15 THROUGH 21 INOPERATIVE.  REPLACED BATTERY PACK AND POWER SUPPLY AT DOOR 2R, CHECKED OK.
